MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Model Number C1820A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiry date: 08/2024.
 
Event or Problem Description
It was reported that prior to an ultrasound guided prostate biopsy through soft density tissue, the device allegedly contaminated.Coaxial was not used and the procedure was completed with another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided for review.Photo shows the coaxial needle where the inner part of the coaxial needle has some brown color substance lying over the needle (i.E rust).And it was noted that the whole device was in its original, the inner part has this different colored material over it.Therefore, based on the photo review, the reported failure device contamination with chemical or other material can be confirmed.Therefore, the investigation for the reported device contamination with chemical or other material is confirmed based on the evidence provided.A definitive root cause for the alleged device contamination with chemical or other material could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an ultrasound guided prostate biopsy through soft density tissue, the device was allegedly contaminated.Coaxial was not used and the procedure was completed using another device.There was no patient contact.

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15649732
Report Number2020394-2022-00831
Device Sequence Number17633875
Product Code FCG
UDI-Device Identifier00801741085055
UDI-Public(01)00801741085055
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC1820A
Device Catalogue NumberC1820A
Device Lot NumberREFW1680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date12/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown